# SDR MASA200700067

- Difficulty date: February 1, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 23,984 hours, 17,846 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D1009
- Part serial: 551B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 15,689 hours, 11,636 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2752 PHX.- CREW REPORTED DECLARING AN EMERGENCY DUE TO FLAPS FAIL CAUTION AT 2 DEGREES ON APPROACH.  MX C/W PART A AND B, MX REPLACED THE PDU AND RT BPSU.
